MathSciNet Relay Station
MathSciNet bibliographic data
MR2131991 65N30 (35J40 35K35 65M60 65N15)
Li, Jichun Mixed methods for fourth-order elliptic and parabolic problems using radial basis functions. Adv. Comput. Math. 23 (2005), no. 1-2, 21–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement